# SDR CA991230022

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,615 hours
- Engine: Pwa JT15D4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 651102523
- Condition: Nicked
- Location: Lt & Rt
- Part time: 3,613 hours, 3,620 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 5 INSPECTION, A NICK WAS FOUND ON THE AFT LUG OF THE UPPER FWD WING ATTACH FITTING. FOLLOWING A REPAIR WHICH INCLUDED BLENDING OF THE AFFECTED AREA OF THE FITTING, AN EDDY CURRENT CHECKOF THE FITTING REVEALED FERROUS METAL INCLUSIONS AT SEVERAL LOCATIONS AROUND THE RADIUS OF THE LUG.
